# SDR DXTA2023110399610

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N835QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000080
- Aircraft time: 1,184 hours, 679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: PREFLIGHT: EMER LIGHT SWITCH WAS IN ARM POSITION WHEN WE BOARDED THE AIRPLANE. ALL EMER LIGHTS ARE INOP AND ALL EMER BATTERY PACKS ARE DEAD. //SIGNOFF// PERFORMED OPS CHECK OF EMER BATTERY LIGHTS. LIGHTS CAME ON FOR 5 SECONDS IN THE ON POSITION AND THEN WENT OFF POWERED UP AIRCRAFT, RAN APU AND PLACED EMER LIGHTS IN ARM POSTION
AND LET THEM CHARGE FOR 1.SHRS. POWERED DOWN AIRCRAFT AND DISCONNECT MAIN AIRCRAFT BATTERIES. PLACED EMER LIGHTS IN ON POSITION AND LEFT THEM ON FOR 45MIN. NO DEFECTS NOTED. POWERED UP AIRCRAFT, RAN APU FOR 1HR TO RECHARGE EMER LIGHT BATTERIES. RETURNED AIRCRAFT TO ORIGINAL CONFIG, WORKED IN REF TO CE700 33-50-00.
